# SDR GTIA040406

- Difficulty date: April 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT NR 4 OUTBOARD FLAP VANE FULL OF WATER AND ATTACHING HARDWARE IS CORRODED.  UPON FURTHER INSPECTION FOUND DELAMINATED AT LEADING EDGE.  REPAIRED DELAMINATION.  (M)
